Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft causing Acne?

Posted by jodsteroo on June 3, 2001, at 3:23:10

In reply to Re: Zoloft causing Acne? jodsteroo, posted by Jackster on June 3, 2001, at 0:31:18

i tried paxil and stopped it after 6 months due to weight gain , fatigue, and lethargy...plus it wasnt doing a thing for my depression...it actually made my anxiety worse....my case is just hopeless...been 5 yrs and still havent found something i can tolerate that actually works...thanks for your post though...jodi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jodsteroo thread:65198
URL: http://www.dr-bob.org/babble/20010530/msgs/65227.html